# SDR REXA200900078

- Difficulty date: July 13, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 3,872 hours, 2,912 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Connector
- Part number: D3899926FS24SN
- Condition: Shorted
- Location: Potable Water
- Part time: 3,872 hours, 2,912 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FL 310, HEARD A POP AND SAW SPARKS COME FROM ABOVE THE JUMP SEATERS HEAD IN GASPER AREA WITH SMOKE.  QRH FOLLOWED, EMERGENCY DECLARED AND DIVERTED.  LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND CONNECTOR FOR GALLEY POTABLE WATER SYSTEM SHORTED.  REMOVED AND REPLACED CONNECTOR IAW C & D ZODIAC CMM.  WIRE DESIGNATOR PL 114P1.
